Header

UZH-Logo

Maintenance Infos

Relational symplectic groupoids


Cattaneo, Alberto S; Contreras, Ivan (2015). Relational symplectic groupoids. Letters in Mathematical Physics, 105(5):723-767.

Abstract

This note introduces the construction of relational symplectic groupoids as a way to integrate every Poisson manifold. Examples are provided and the equivalence, in the integrable case, with the usual notion of symplectic groupoid is discussed.

Abstract

This note introduces the construction of relational symplectic groupoids as a way to integrate every Poisson manifold. Examples are provided and the equivalence, in the integrable case, with the usual notion of symplectic groupoid is discussed.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

10 downloads since deposited on 14 Jan 2016
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1 May 2015
Deposited On:14 Jan 2016 12:57
Last Modified:08 Dec 2017 13:36
Publisher:Springer
ISSN:0377-9017
Publisher DOI:https://doi.org/10.1007/s11005-015-0760-3

Download

Download PDF  'Relational symplectic groupoids'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 866kB
View at publisher